# SDR USAA001533

- Difficulty date: August 23, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SIDE PLATE CORRODED 1 INCH BY 15 INCHES, ALL NUTPLATES ON SIDE PLATE AT RBL 21.8 BS 500D-500.  CORROSION LEVEL 1.  REMOVED CORROSION, TREATED, PRIMED AND INSTALLED SILL PLATE PER MM 51-20-01.  (M)
